# SDR CALA2024073102144

- Difficulty date: July 24, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 183A51301
- Condition: Cracked
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: RH ELEVATOR END RIB FOUND CRACKED.  TRANSCRIBED FROM HAECO GSO NRC 9288653.
